# SDR UALA2012082804816

- Difficulty date: August 28, 2012
- Submitted: October 9, 2012
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 86,856 hours, 9,810 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STAIR TO UPPER DECK EEL LIGHT STRIP LOOSE.  SECURED PLASTIC EEL COVER ON STAIRWAY.  DID NOT AFFECT EEL OPERATION.  EEL LIGHT CHECKS GOOD PER MM.
